# SDR CA001027015

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-28-161
- Aircraft time: 6,803 hours
- Engine: Lyc O320D3G
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE TOP SKIN RT WING. INSPECTION OF RT TOP WING SKIN FOUND THAT TOP SKIN HAS CRACKED AT WING ROOT. SKIN REMOVED FROM AIRCRAFT. NEW SKIN P/N 62061-02 INSTALLED ON AIRCRAFT.
